# SDR SIMA20170614001

- Difficulty date: June 14, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 32,464 hours, 23,325 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 3007300
- Part serial: DEC031100
- Condition: Failed
- Location: Rt Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BTMS OVERHEAT WARNING DURING CLIMB OUT, RIGHT OTBD BRAKE.  REMOVED AND REPLACED THE RT OTBD BRAKE TEMP SENSOR IAW AMM 32-46-01,  OPS CHECKED GOOD.  PERFORMED DVI OF BRAKE SYSTEM IAW AMM 05-51-09,  NO DEFECTS NOTED.
